# SDR ASOA2016012814474

- Difficulty date: January 28, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT BS 349 HAS CORROSION AT BUTTLINE 45R, NEED TO BE EVALUATED.  REMOVED CORROSION ON CROSSBEAM AT FS 349.00 AT BL 45R IAW SRM 51-21-06.  EVALUATED BLEND AREA AND FOUND TO BE OUT OF ALLOWABLE OF SRM 53-21-15 AND FIG 102 OF 53-00-00.  SUBMITTED TO STS FOR PERMANENT DISPOSITION.  COMPLIED WITH EA 32-2016-015, REV DATED 2/2/16.  RECEIVED EC/TC EA 32-2016-015 AND C/W EC/TC EA 32-2016-015.
